ResearchSafe

Enclomiphene mood swings and headaches

Posted by brett24 in Safety & Side Effects - 15 points, 2 comments.

I started looking into enclomiphene lately to see if I could boost my own testosterone without the usual issues with fertility. I reckon I was being a bit too keen to jump straight in. I have been trying a small amount for about two weeks now and the headaches have been a bit of a nuisance. It is not a massive killer, but it is enough to make the arvo feel pretty draining.

I have also noticed my mood seems a bit off. I am not feeling depressed or anything like that, but I feel more irritable than usual. It is like I have a shorter fuse with people. I am wondering if this is just the adjustment period or if I should look at my dose. I am currently doing about 12.5 mg daily.

Has anyone else dealt with these mood swings or headaches on enclomiphene? I am keen to know if they settled down after a while or if I need to talk to a doctor about my levels. I want to make sure I am doing this safely and not just pushing through something that is not right.

Comments

  • early_ironman: I am sorry you are dealing with this. It sounds very annoying. I read some things about how SERMs like enclomiphene can mess with estrogen levels in the brain, which might explain the irritability and the headaches for you. For me, when I looked into similar compounds, I saw people talking about how the balance between testosterone and estrogen is very delicate. If one goes up too fast, it can cause these exact symptoms. 12.5 mg is a common starting point in research, but everyone reacts differ
  • data_student: I had similar headaches when I first tried a compound like that, felt like pressure behind the eyes, especially in the afternoons. The mood stuff caught me off guard too, more snappy than sad, no? I'm thinking my estradiol might have dipped low for a bit there. Did you get your levels checked yet, or are you still in the waiting period?

Community discussion - research and educational context only. Not medical advice.